RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 670–676 (Mi de7145)  

Partial Differential Equations

Properties of generalized solutions of some degenerate equations of parabolic type

P. I. Mysovskikh

Lomonosov Moscow State University

Full text: PDF file (1005 kB)

English version:
Differential Equations, 1990, 26:4, 493–498

Bibliographic databases:
UDC: 517.95
Received: 01.11.1988

Citation: P. I. Mysovskikh, “Properties of generalized solutions of some degenerate equations of parabolic type”, Differ. Uravn., 26:4 (1990), 670–676; Differ. Equ., 26:4 (1990), 493–498

Citation in format AMSBIB
\Bibitem{Mys90}
\by P.~I.~Mysovskikh
\paper Properties of generalized solutions of some degenerate equations of parabolic type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 670--676
\mathnet{http://mi.mathnet.ru/de7145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061449}
\zmath{https://zbmath.org/?q=an:0712.35055}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 493--498


Linking options:
  • http://mi.mathnet.ru/eng/de7145
  • http://mi.mathnet.ru/eng/de/v26/i4/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019